# SDR AWXA9700352

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916AW
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON TOP CHORD OF BEAM BS 1680, RBL 18 AND RBL 52, WL 208.  REMOVED, FABRICATED REPAIR PARTS AND INSTALLED ER 5-53-16-18 AND SRM 53-60-51.
